# SDR AALA20121024005

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 65,862 hours, 22,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT, EMERGENCY EXIT MARKER LIGHT DECAL IS DAMAGED.  REPLACED LEFT AFT OVERWING EXIT EMERGENCY EXIT MARKER LIGHT DECAL.
